# SDR EIAA200900069

- Difficulty date: June 6, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 105,915 hours, 24,458 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 1080 RT SIDE WALL BETWEEN STR 22R AND STR 23R FRAME SHEAR TIE CRACKED.   MAIN DECK BS 1080 RT SIDE WALL BETWEEN STR 22R AND STR 23R FRAME SHEAR TIE REMOVED AND REPLACED AS PER B747 SRM 51-30-02 AND BOEING DWG 69B02791.
